# SDR EIAA2011008

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81356837
- Part serial: 33529
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK (L) EMERGENCY LIGHT AFT OF STAIRWELL LIGHT NEXT TO PROJECTOR HOUSING INOP.  REMOVED AND REPLACED EMERGENCY LIGHT, OP'S CHECKS GOOD PER MM 33-51-00.
